# SDR 2004F00391

- Difficulty date: August 26, 2004
- Submitted: September 24, 2004
- Operation: General aviation
- Aircraft: N678JS
- Make and model: Cessna 414A
- Aircraft serial: 414A0090
- Engine: Cont TSIO520*
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 4040A
- Condition: Separated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, LT OB HALF OF WHEEL, TIRE AND TUBE SEPARATED FROM AC.  THE IB HALF OF WHEEL STAYED ON THE AXLE AS WELL AS THE AXLE NUT, BEARING CONE AND INNER RACE FOR OUTER HALF.  DUE TO HIGH SPEED AT THE TIME OF INCIDENT THE TIRE AND TUBE HAVE NOT BEEN LOCATED.  THE OUTER WHEEEL HALF WAS LOCATED.  THE WHEEL HALVES AND REMAINING HARDWARE WERE INSPECTED.  NO EVIDENCE WAS FOUND TO INDICATE IMPROPER ASSY.  IMPROPER INSTALLATION, OR IMPROPER HARDWARE INSTALLATION.  AT THIS TIME CAUSE OF WHEEL SEPARATION IS UNKNOWN.  (CE07200416204)
